# SDR SWIA971025

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FLOOR BOARD CROSS BEAM TOP PLATE CORRODED, ADJACENT TO LAVATORY.  REMOVED AND REPLACED RIGHT CENTER FLOOR BOARD CROSS BEAM TOP T-SECTION ADJACENT TO LAVATORY IAW SRM 51-40-02.
